Tschebyscheffpolynome und die dadurch dargestellten Gruppen.

Rudolf Lidl

Monatshefte für Mathematik (1973)

  • Volume: 77, page 132-147
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Lidl, Rudolf. "Tschebyscheffpolynome und die dadurch dargestellten Gruppen.." Monatshefte für Mathematik 77 (1973): 132-147. <http://eudml.org/doc/177638>.

author = {Lidl, Rudolf},
journal = {Monatshefte für Mathematik},
pages = {132-147},
title = {Tschebyscheffpolynome und die dadurch dargestellten Gruppen.},
url = {http://eudml.org/doc/177638},
volume = {77},
year = {1973},

AU - Lidl, Rudolf
TI - Tschebyscheffpolynome und die dadurch dargestellten Gruppen.
JO - Monatshefte für Mathematik
PY - 1973
VL - 77
SP - 132
EP - 147
UR - http://eudml.org/doc/177638
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.